# SDR SIMA20150828006

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 11,941 hours, 7,922 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Mcu
- Part number: 70745
- Part serial: 814
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PITCH TRIM RUNAWAY NOTED, FOLLOWED BY STAB FAULT STATUS MSG, FOLLOWED BY AUTOPILOT STAB TRIM CAUTION MSG.  TRANSFERRED TO NRWC 543-ORD-01276.  R & R MCU IAW AMM 27-42-07.  OPERATIONS CHECKED GOOD.  REFERENCE NRWC 543-ORD-01276 FOR CORRECTIVE ACTION.
